# SDR FDEA202409191325

- Difficulty date: September 19, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Zone 100
- Component: Skin, Doug
- Component part number: ADA70601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO - FORWARD CARGO DOOR LOWER AFT DOOR JAMB DOUBLER CHAFFED AT   STATION 1002.3 LONGERON -40 RIGHT TO LONGERON -41 RIGHT. FORWARD CARGO - FORWARD CARGO DOOR LOWER AFT DOOR JAMB AT STATION 1002.3   LONGERON -40 RIGHT TO LONGERON -41 RIGHT CHAFFED DOUBLER REPAIRED AS PER MD-11   SRM 53-00-15-2R FIGURE 202 REPAIR 8. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. INITIAL   INSPECTION TO BE CARRIED OUT AT 4000 FLIGHT CYCLES WITH REPETITIVE INSPECTION AT   EVERY 4000 FLIGHT CYCLES AS PER SRM 53-00-15-2R TABLE 201 FIGURE 201/REPAIR 8.
